# SDR SWAA2018010218713

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 55,560 hours, 23,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 15AT48
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEFT OVERWING LIGHT ILLUMINATED DURING TAKE OFF ROLL.  CLIMBED TO 19,000 FEET PRESSURIZATION ABNORMALITY FELT.  R&R FORWARD EMERGENCY EXIT DOOR INDICATION SWITCH.
